MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722NAH; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722NAH; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-722NAH
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 12/01/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
Customer reported via phone call that insulin pump alarmed for compromised force sensor system.Troubleshooting was performed for the alert.Customer¿s blood glucose was 250 mg/dl at time of incident.Insulin pump will be return for analysis.
 
Additional Manufacturer Narrative
Pump passed the displacement test.Unit received with motor error alarm during the basic occlusion test due to loose/protruded drive support disk.Unable to perform prime test, excessive no delivery test and occlusion test or verify the compromised force sensor system alarm due to motor error alarm.Pump received with minor scratched lcd window, cracked case at the display window corners, cracked lcd window, cracked case at the reservoir tube window corners, cracked reservoir tube window, cracked belt clip slot, cracked battery tube threads, stained end cap sticker, stained address/serial number label and cracked reservoir tube lip.

Brand Name
PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722NAH
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key7119961
Report Number2032227-2017-73700
Device Sequence Number1450352
Product Code OYC
UDI-Device Identifier00613994622587
UDI-Public(01)00613994622587
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-722NAH
Device Catalogue NumberMMT-722NAH
Device Lot NumberA2722NAHJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/22/2018
Initial Date Received by Manufacturer 12/01/2017
Supplement Date Received by Manufacturer04/26/2018
Initial Report FDA Received Date12/14/2017
Supplement Report FDA Received Date05/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1